# SDR ASOA201910257127

- Difficulty date: October 25, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 38,454 hours, 30,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2024T3040
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE CENTER OMEGA BEAM CORRODED AT FRAME 20.MAINTENANCE REPAIRED THE CENTER OMEGA BEAM BY CUTTING OUT THE DAMAGED AREA ,FABRICATING AND INSTALLING AN EXTERNAL DOUBLER IAW EMB SRM 53-21-10. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
